# SDR NACA20110034

- Difficulty date: March 4, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N322DL
- Make and model: Boeing 737232
- Aircraft serial: 23094
- Aircraft time: 65,596 hours, 50,230 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLE DRILLED HOLES ON INTERCOSTAL & CLIP STA 520 STR 26L FWD CARGO PIT.  REPLACED DAMAGED INTERCOSTAL IN FWD PIT STA 500B TO STA 520 IAW B737-200 DRW 69-18388 AND REPLACED CLIP IAW DRW 69-38780.
